# SDR AALA20110314AFW01

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 80,516 hours, 12,552 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND THE LEFT PYLON STRUT TORQUE BOX FORWARD UPPER WEB POWER FEEDER CABLE CUTOUT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-015644.
